# SDR TWAA0010502

- Difficulty date: July 5, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 3,535 hours, 1,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 4A36996
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING THE FORWARD LEFT CABIN DOOR THE EVACUATION SLIDE BOTTLE DISCHARGED. THE SLIDE DID NOT DEPLOY. BOTTLE REPORTEDLY WAS CRACKED. REPLACED THE SLIDE ASSEMBLY. CHECK-C 5-24-00 JFK.  ---CLOSED---
